# SDR ASOA201001865

- Difficulty date: November 22, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 17,053 hours, 15,007 cycles
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Anchor Fitting
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR ANCHOR FITTING CRACKED.  REPLACED AFT PAX DOOR ANCHOR FITTING IAW AMM 52-11-17-000-804 AND 52-11-17-400-804.  PAX DOOR OP'S CHECK GOOD RII ACCOMPLISHED ON LISTED WVAC NRI BY INSPECTOR.
